# SDR AALA2019122429010

- Difficulty date: December 21, 2019
- Submitted: December 25, 2019
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 58,932 hours, 24,215 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 00062128
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS WHILE DESCENDING ON THE ARRIVAL APPROACHING 10000FT-CLEARED TO 4000- L NAV, V NAV ENGAGES THEN CLEARANCE TO DESCEND TO 10-000 170 KNOTS SELECTED LEVEL CHANGE AND CONFIGURED AIRCRAFT. THRUST  LEVERS WENT UNCOMMANDED INTO TOGA, AUTO PILOT KICKED OFF. MODE CONTROL PANEL BECAME UNRESPONSIVE NO FD ON COPILOTS SIDE. TRIED RECYCLING AUTOPILOT/SWITCH AUTOPILOT NO RESPONSE, TRIED RECYCLING FD NO RESPONSE TRIED A/T RECYCLE AUTOTHOTTLES  KEPT TRYING TO TOGA, AIRSPEED AND ALTITUDE ON MC UNRESPONSIVE WINDOWS WERE BLANK. MAINTENANCE REMOVED AND REPLACED MCP PANEL IAW AMM. 22-11-34 AND FCC A COMPUTER IAW AMM. 22-11-33. OPS. CHECKED GOOD. NO FAULTS NOTED. (SEE SDR # AALA201912249001)
